My Dr. just put me on adderall so that I would have more energy because the Prozac makes me a little sleepy. She also thought that it would help the cravings to binge to subside. I feel like I'm on speed! And I'm worried about what this could do to my heart! Did anyone else ever have any problems with it? Is there anything else that I could take that wouldn't do this to me?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...